Journal of Mathematical Sciences

, Volume 96, Issue 5, pp 3496–3504

Two inequalities for parameters of a cellular algebra

  • S. A. Evdokimov
  • I. N. Ponomarenko
Article

DOI: 10.1007/BF02175828

Cite this article as:
Evdokimov, S.A. & Ponomarenko, I.N. J Math Sci (1999) 96: 3496. doi:10.1007/BF02175828

Abstract

Two inequalities are proved. The first is a generalization for cellular algebras of a well- known theorem about the coincidence of the degree and the multiplicity of an irreducible representation of a finite group in its regular representation. The second inequality that is proved for primitive cellular algebras gives an upper bound for the minimal subdegree of a primitive permutation group in terms of the degrees of its irreducible representations in the permutation representation.

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • S. A. Evdokimov
  • I. N. Ponomarenko

There are no affiliations available